Interaction of Indomethacine and Ciprofloxacine in the Cornea Following Phototerapeutic Keratectomy
Szentmáry N., Nagy Z. Z., Süveges I.
Semmelweis University, 1st Department of Ophthalmology , Budapest/H
Purpose: We are reporting a case in which the stromal infiltrates were produced following PTK due to drug interaction.
Method: In 1993 Gasser ganglion thermocoagulation was performed because of intractable trigeminus neuralgy. Since 1994 pulsative pain was erradiating from the top of the head to the right eye and the patient was treated outpatiently because of recurrent corneal erosions. In June 2002 phototerapeutic keratectomy was performed on the right eye by the Aesculap Meditec MEL 70 G-scan flying-spot argon-fluorid excimer laser (7mm diameter ablation zone, 12mm photoablation depth). The stromal haze and the epithelial defect was diminishing during the follow-up (5x ciprofloxacine, eye drop gelly at night), but the patient was using indomethacine drops also after being emitted (5x ciprofloxacine, 3x indomethacine, eye drop gelly at night). At the 5 day control examination the central stroma was still not covered by epithelium, instead whitish, round deposits were found in the central stroma. Two weeks after the eximer laser treatment mechanical removal of the surrounding epithelium and the whitish plaques was performed and the surface was covered by a therapeutic contact lens. The epithelial defect and the stromal haze healed. (Postoperative treatement: 5x ciprofloxancine, 5x artificial tear and eye drop gelly at night).
Zurück | Back